# SDR AALA20160705016

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 61,455 hours, 7,737 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 11 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR11 SLAT UPPER WEDGE OUTBOARD AREA FOUND DELAMINATION.  INSPECTED IAW NTM PT2 51-00-01. NO WATER ENTRAPMENT FOUND.  DAMAGED AREA TRIMMED IAW SRM 51-70-10 REPAIR GENERAL PAR.7, HFEC INSPECTED OF C/OUT IAW NTM PT6 51-00-01 PROC 2.  NO CRACKS FOUND.  METAL HOT BOND REPAIR IAW SRM 57-43-02-2R AND SRM 51-70-10 REPAIR 4 FIG 202.
